# SDR VNAA202211171111

- Difficulty date: November 14, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N576NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15367
- Aircraft time: 16,943 hours, 15,237 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303327
- Part serial: 14346H8215
- Condition: Cracked
- Location: 200
- Part time: 16,943 hours, 15,237 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DECENT THROUGH 13,000 FT CA WINDSHIELD CRACKED / REMOVED AND REPLACED CAPTAIN WINDSHIELD IAW CRJ 900 AMM 56-11-01-000/400-801-A01-PSA. OPS CHECK OF TEMP CONTROLLER AND LEAK CHECK OF WINDSHIELD REQUIRED. OPERATIONAL CHECK OF LH WINDSHIELD TEMP CONTROLLER IS GOOD IAW CRJ900 AMM 30-41-06-710-801-A01. LEAK CHECK OF PILOT WINDSHIELD IS GOOD IAW CRJ900 AMM 21-31-00-910-801. A/C IS GOOD FOR SERVICE
